Anabolics
Search More Than 6,000,000 Posts
Results 1 to 4 of 4
  1. #1
    peewee8234's Avatar
    peewee8234 is offline New Member
    Join Date
    Mar 2003
    Location
    CROOKLYN N.Y.
    Posts
    41

    Question lumps in my nipples ----how long?

    I got a small lump around my nipples around Jan 20,(after my cycle) I am pretty sure I started to take Nolvadex around Jan 27th. The Nolvadex actaully help in reducing the lumps to nothing.... I think the lumps went away after 3-4 weeks, (like Feb 20th). I was still taking the nolva and liquidex, very little for each up until a week ago and after the lumps were gone. Should I stop like I did, or should I still take the nolva for a little while longer
    eventhough the lumps are gone?
    Thanks

  2. #2
    powerlifter's Avatar
    powerlifter is offline Anabolic Member
    Join Date
    Feb 2004
    Posts
    3,651
    You should be OK now Bro - just remember Nolva is a must during the cycle 10mg ED - " because gyno is nobody's friend " LOL - Glad that you were able to get rid of it but I believe that since you have had it - you are more prone to getting it - going to bump this for more input from the Bros

  3. #3
    powerlifter's Avatar
    powerlifter is offline Anabolic Member
    Join Date
    Feb 2004
    Posts
    3,651
    You can have "rebound" gyno for a while after your cycle - did you use proper PCT ?

  4. #4
    peewee8234's Avatar
    peewee8234 is offline New Member
    Join Date
    Mar 2003
    Location
    CROOKLYN N.Y.
    Posts
    41

    Question

    I was using Liquidex during my cycle, but when i finished I had 2 trips to go on and forgot to take my clomids and liquidex. So for 10 days, my test was low since off the juice and thats when I got it...(stupid me for forgeting to bring it). Thats when I got Nolva th shrink the growths. Im not gonna juice for a while, Just making sure these puppies dont magically appear after they finally disappeared...... or only taking more juice, will I be more susceptible....
    like you said, would it rebound eventhough I am not taking anything anymore? im a little in the dark.....thanks

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •